# SDR QXEA200700588

- Difficulty date: April 1, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT MAIN LANDING GEAR DOOR UPPER HINGE PANEL HAS FASTENERS WITH HEADS STRIPPED OUT.  REPAIRED IAW SRM 51-42-02.
